JournalscmhVol. 84 , No. 1DOI 10.4171/cmh/153

A Caporaso–Harris type formula for Welschinger invariants of real toric Del Pezzo surfaces

  • Ilia Itenberg

    Université de Strasbourg, France
  • Viatcheslav Kharlamov

    Université de Strasbourg, France
  • Eugenii Shustin

    Raymond and Beverly Sackler Faculty of Exact Science, Tel Aviv, Israel
A Caporaso–Harris type formula for Welschinger invariants of real toric Del Pezzo surfaces cover

Abstract

We define a series of relative tropical Welschinger-type invariants of real toric surfaces. In the Del Pezzo case, these invariants can be seen as real tropical analogs of relative Gromov–Witten invariants, and are subject to a recursive formula. As application we obtain new formulas for Welschinger invariants of real toric Del Pezzo surfaces.